# SDR CALA0700348

- Difficulty date: July 7, 2007
- Submitted: July 13, 2007
- Operation: Air carrier
- Aircraft: N69311
- Make and model: Boeing 7373T0
- Aircraft serial: 23362
- Aircraft time: 62,840 hours, 33,718 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Part number: 65C35615
- Condition: Corroded
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND CORROSION INSIDE THE AFT TRANSMISSION MOUNT HOLE OF THE NR 8 FLAP TRACK, RT WING, WS 289-511.  THE CORROSION IN THE BORE WAS REAMED, SHOT PEENED, PLATED AND A SLEEVE BUSHING WAS INSTALLED IAW CMM 57-53-15, PAGE 16, FIGURE 6 AND SOPM 20-42-10 AND 20-42-03.
